# SDR USAA2012091000050

- Difficulty date: September 9, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 39,993 hours, 14,531 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Plug
- Condition: Loose
- Location: Apu Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B, A

## Discrepancy

AT CRUISE, FLIGHT ATTENDANTS COMPLAINED MIGRAINE HEADACHE, TREMBLING AND SCRATCHY THROATS.  FLIGHT DIVERTED TO BNA AND EMERGENCY WAS DECLARED.  REPAIRED OIL LEAK AT APU.  FOUND DRAIN PLUG AT APU GENERATOR LOOSE WHICH HAD SLIGHT LEAK.  SECURED DRAIN PLUG.  NO FURTHER LEAKS NOTED.
